# SDR DALA13071243767

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 40,722 hours, 14,804 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND JUST FWD OF BS 727B AT LBL 24.75 INBD AND OTBD SEAT TRACK FLANGES, AFT FASTENER HOLES ARE CRACKED.  MAINTENANCE REPAIRED STA 727B, LBL 24.75 INBD AND OTBD SEAT TRACK FLANGES HOLES IAW PRI 521008-14, REV 0 AND ER/A 521008-14AD, REV ORIGINAL.
